# SDR DALA2018082205204

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 35,859 hours, 24,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE THE FOUND L1 AND R1 DOOR EMERGENCY EXIT LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT BATTERY IAW AMM 33-55.  OPS CHECKED GOOD.
